Zeros of polynomials and exponential diophantine equations
Compositio Mathematica, Volume 61 (1987) no. 2, p. 137-157
@article{CM_1987__61_2_137_0,
     author = {Brindza, B.},
     title = {Zeros of polynomials and exponential diophantine equations},
     journal = {Compositio Mathematica},
     publisher = {Martinus Nijhoff Publishers},
     volume = {61},
     number = {2},
     year = {1987},
     pages = {137-157},
     zbl = {0613.10017},
     mrnumber = {882971},
     language = {en},
     url = {http://www.numdam.org/item/CM_1987__61_2_137_0}
}
Brindza, B. Zeros of polynomials and exponential diophantine equations. Compositio Mathematica, Volume 61 (1987) no. 2, pp. 137-157. http://www.numdam.org/item/CM_1987__61_2_137_0/

Baker, A.: The theory of linear forms in logarithms. In: Transcendence Theory: Advances and Applications. Academic Press, London (1977) 1-27. | MR 498417 | Zbl 0361.10028

Brindza, B.: On a diophantine equation connected with the Fermat equation. Acta Arith. 44 (1984a) 357-363. | MR 777012 | Zbl 0512.10010

Brindza, B.: On S-integral solutions of the equation f(x) = ym. Acta Math. Hung. 44 (1984b) 133-139. | MR 759041 | Zbl 0552.10009

Brindza, B., Györy, K. and Tijdeman, R.: The Fermat equation with polynomial values as base variables. Invent. Math. 80 (1985) 139-151. | MR 784533 | Zbl 0551.10015

Brownawell, W.D. and Masser, D.W.: Vanishing sums in function fields. to appear in Math. Proc. Camb. Phil. Soc. | Zbl 0612.10010

Everett, C.J.: Fermat's conjecture, Roth's theorem, Pythagorean triangles and Pell's equation. Duke Math. J. 40 (1973) 801-804. | MR 325530 | Zbl 0273.10013

Györy, K.: Résultats effectifs sur la représentation des entiers par des formes décomposables. Queen's Papers in Pure and Applied Mathematics No. 56. Kingston, Canada (1980). | MR 627743 | Zbl 0455.10011

Györy, K.: On the number of solutions of linear equations in units of an algebraic number field. Comment. Math. Helv. 54 (1979) 583-600. | MR 552678 | Zbl 0437.12004

Inkeri, K.: Untersuchungen über die Fermatsche Vermutung. A nn. A cad. Sc. Fenn. Ser. AI No. 33 (1946) 1-60. | MR 23846 | Zbl 0061.06706

Inkeri, K.: A note on Fermat's conjecture. Acta Arith. 39 (1976) 251-256. | MR 401639 | Zbl 0287.10014

Inkeri, K. and Van Der Poorten, A.J.: Some remarks on Fermat's conjecture. Acta Arith. 39 (1976) 251-256. | Zbl 0287.10014

Mason, R.C.: Diophantine equations over function fields. LMS Lecture Notes, No. 96. Cambridge University Press (1984). | MR 754559 | Zbl 0533.10012

Schinzel, A. and Tijdeman, R.: On the equation P(x) = yz. Acta Arith. 31 (1976) 199-204. | MR 422150 | Zbl 0339.10018

Schinzel, A. and Zassenhaus, H.: A refinement of two theorems of Kronecker. Michigan Math. J. 12 (1965) 81-85. | MR 175882 | Zbl 0128.03402

Shorey, T.N. and Stewart, C.L.: On the diophantine equation ax2t + bxty + y2 = d and pure powers in recurrence sequences. Math. Scand. 52 (1983) 24-26. | MR 697495 | Zbl 0491.10016

Shorey, T.N. and Tijdeman, R.: Exponential diophantine equations. Cambridge University Press, New York, in press. | MR 891406 | Zbl 0606.10011

Sprindžuk, V.G.: Classical diophantine equations in two unknowns (Russian). Nauka, Moskva (1982). | MR 685430 | Zbl 0523.10008

Stark, H.M.: Effective estimates of solutions of some diophantine equations. Acta Arith. 24 (1973) 251-259. | MR 340175 | Zbl 0272.10010

Stewart, C.L.: A note on the Fermat equation. Mathematika 24 (1977) 130-132. | MR 469865 | Zbl 0348.10011

Tijdeman, R.: Applications of the Gel'fond-Baker method to rational number theory. Topics in Number Theory, Proc. Conf. Debrecen 1974, Colloq. Math. Soc. János Bolyai 13. North Holland, Amsterdam (1976) 399-416. | MR 560494 | Zbl 0335.10022

Turk, J.: On the difference between perfect powers. Acta Arith., to appear. | MR 847290 | Zbl 0587.10010

Zimmert, R.: Ideale kleiner Norm in Idealklassen und eine Regulatorabschätzung. Invent. Math. 62 (1981) 367-380. | MR 604833 | Zbl 0456.12003